JournalsrlmVol. 29, No. 4pp. 635–659

A new approach to decay estimates – Application to a nonlinear and degenerate parabolic PDE

  • Maria Michaela Porzio

    Sapienza Università di Roma, Italy
A new approach to decay estimates – Application to a nonlinear and degenerate parabolic PDE cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper we describe a new method to derive different type of decay estimates for solutions of evolution equations which allow to describe the asymptotic behavior of the solutions both in presence or absence of „immediate" regularizing properties. Moreover, we give various examples of applications some of which new and dealing with a class of nonlinear problems with degenerate coercivity.

Cite this article

Maria Michaela Porzio, A new approach to decay estimates – Application to a nonlinear and degenerate parabolic PDE. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 4, pp. 635–659

DOI 10.4171/RLM/826